# SDR AWXA200601574

- Difficulty date: August 30, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 61,147 hours, 42,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431286SP
- Part serial: 1833
- Condition: Debonded
- Location: Rt Foreflap
- Part time: 61,147 hours, 42,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DISBOND AREA ON LOWER SURFACE OF RT OUTBOARD FOREFLAP, AT TRAILING EDGE, 18.5" FROM INBOARD END.  REPAIRED DISBOND AREA ON LOWER SURFACE OF RT OUTBOARD FOREFLAP AT TRAILING EDGE, 18.5" FROM INBOARD END IAW B737-300 SRM 51-70-10-2R4, FIG 202.
